UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1193

タイトル: A Filtering Model on Default Risk
著者: Nakagawa, Hidetoshi
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 1, Page 107-142
抄録: In this paper, we present a filtering model on a default risk related to mathematical finance. We regard as the time when a default occurs the first hitting time at zero of a one dimensional process which starts at some positive number and is not directly observed. We discuss the conditional law of the hitting time under imperfect information. We use the reference measure change technique and a new formula on a kind of conditional expectation to obtain a so-called hazard rate process. It is also discussed what the relation between the hazard rate process and the conditional law of the hitting time is like.
URI: http://hdl.handle.net/2261/1193
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080107.pdf241.48 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください